Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/16968

Title: Separation coordinates, moduli spaces and Stasheff polytopes
Authors: Schoebel, K.
Veselov, A.P.
Keywords: Separation of variables
Stackel systems
Stasheff polytopes
Deligne-Mumford-Knudsen moduli spaces
Issue Date: 2015
Publisher: © Springer Verlag
Citation: SCHOEBEL, K. and VESELOV, A.P., 2015. Separation coordinates, moduli spaces and Stasheff polytopes. Communications in Mathematical Physics, 37 (3), pp.1255-1274.
Abstract: We show that the orthogonal separation coordinates on the sphere S n are naturally parametrised by the real version of the Deligne–Mumford–Knudsen moduli space M¯0,n+2(R) of stable curves of genus zero with n + 2 marked points. We use the combinatorics of Stasheff polytopes tessellating M¯0,n+2(R) to classify the different canonical forms of separation coordinates and deduce an explicit construction of separation coordinates, as well as of Stäckel systems from the mosaic operad structure on M¯0,n+2(R)
Description: The final publication is available at Springer via http://dx.doi.org/10.1007/s00220-015-2332-x
Version: Accepted for publication
DOI: 10.1007/s00220-015-2332-x
URI: https://dspace.lboro.ac.uk/2134/16968
Publisher Link: http://dx.doi.org/10.1007/s00220-015-2332-x
ISSN: 1432-0916
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
Staeckel-Stasheff-CMP2014corrected.pdfAccepted version464.08 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.